Forum

Share:
Notifications
Clear all

Burst Blood Vessels on Nose


admin
(@anonymous)
Member Admin
Joined: 8 months ago
Posts: 685
Topic starter  

I have burst blood capillaries on the surface of my nose. I did poppers for about a year and gradually I started getting capillaries on my nose coinciding with popper use. I’m going to get them lasered off, but I was wondering if anyone else knew about this. Burst blood capillaries happen through dilated blood vessels. They are permanent unless you get a licensed technician to remove them. I don’t want to stop doing poppers, so I wanted to ask here. Thanks.


Quote
admin
(@anonymous)
Member Admin
Joined: 8 months ago
Posts: 685
Topic starter  

yes well volatile nitrites lower blood pressure followed by that well known RUSH, so what you are seeing is the result of that poppers phenomenon. You should either stop or avoid anything with isopropyl nitrite/ i think isopentyl nitrite might be a better idea. BTW that is what is happening with ocular probs too. Eye is made up of tiny blood vessels, again linked to ISOPROPYL. to be fair i guess you have an underlying condition anyway so i say stop. if poppers are so important to a happy sexual experience something is wrong. i hope you are NOT using poppers with any erectile meds! you must never combine them you know that???


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 8 months ago
Posts: 685
Topic starter  

Nose red and sore after inhaling poppers

Any suggestions on how to use poppers with less irritation?

Thanks


ReplyQuote
admin
(@anonymous)
Member Admin
Joined: 8 months ago
Posts: 685
Topic starter  

I just read that pouring a little into an aluminum can seems to get the best out of poppers and there is apparently no nose burn. The downside is you'll use more, so it'll cost more to use them. I was thinking of trying that with one of the small half sized aluminum cans, maybe buy one of the bigger bottles instead of the small one I normally buy. It's the only thing I've read that might work, can't hurt to try. It's funny how the law makes it illegal to make real poppers to protect people, but then they make stuff now that is much worse for you to get around the law, dumb stuff. Poppers used to be amazing, now they're problematic at best, diminishing results, harsh burns if you get to enthusiastic, and all the sights that say "we make the real stuff" are lying plain and simple. Good luck


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

Does a blocked nose (just one side) affect poppers in any way or the other way around? Will it make it worse, or does it have any therapeutic effects? Random question, but was curious seeing as though I've had a blocked nose for a couple of days now, and the poppers I recently bought will be arriving soon.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

Reason would suggest "make it worse" as it will agitate the membranes. A blocked nose is a pain in the arse, if it turns into an inner ear infection then it is hell. Take a hot bath with eucalyptus, make the bathroom like a sauna. I say leave the poppers alone until the block is gone.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

Nitrites lower the immune system for approx 3 days after inhalation. Any kind of infection or inflammation could worsen.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

Had results a week ago from a blood test I had after complaining of an ongoing unrelated muscle cramps problem, I have been told I have a 'low' red blood cell hemoglobin count and could be anemic. Had to have a repeat test today, one week later. It had been two weeks, three weeks now, since finishing my second butyl 3 pack in two months, which itself took a fortnight to finish! I'm sure it's poppers by my research that has caused this. I am not telling my doc about my diagnosis due to heavy popper use, and I don't want to start taking meds or stuff, so I was wondering if you had any ideas how long the body takes to right itself. You seem to know your stuff about poppers and I can't find any info on time for the body to recover 


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

nitrites tire the body out, at least a full week's abstinence is needed to maintain health. I too wouldn't admit to my eye doctor I was a long-term popper user, even when he told me my scans look exactly like classic 'Popper Mac'! (He knew I was lying). Info on popper after-effects and conditions is scattered and random, mainly due to the introduction of isopropyl in 2007 by Mr Clever Clogs. If you've got your health you're a millionaire.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

Word in your shell-like, dears. Make sure you eat plenty of iron veg (spinach, chard, kale) and take relevant vitamin substitutes. I recommend (and this is NOT a joke) black pudding - it is a great pick me up if you are feeling knackered. I am personally suspicious of this link between anemia and poppers, BUT your usage is way too much, dear. Give it a rest and cut down anyway, Andy. Also, switch to amyl /pentyl and see if that helps.

Be well, dears, and if it is really causing a problem...STOP!


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

Thank you both for your input, I agree, making is for idiots unless you have a good knowledge of chemistry, even people that make it commercially don't always get it right, anyone can follow a recipe, anyone can get the ingredients, preparing it is another thing, add water to concentrated H2SO4 instead of acid to water and hell will she blow!! etc. Not for the inexperienced. I will have to have a break for a while, it's been a butyl 3 pack for the third month in a row now, two weeks on, two weeks off to recover fully, or so I thought until that blood test. Just got another butyl 3 pack yesterday so I think in reality, my break will kick in in a fortnight.

Luckily I do have pretty good health, I don't smoke, occasional drink, daily one to three-hour dog walks, mind you when using, and for a couple of days after, I can just about wheeze around the block, it's mental what we do to ourselves really.

Thank you for your advice, healthier eating and a daily vitamin supplement wouldn't hurt. The nurse who took my blood said I could be anemic and had a low red blood cell count and something to do with platelets. Internet research does seem to indicate nitrites can cause red blood cell damage and a carbon monoxide like bonding potentially stopping the blood absorbing oxygen, feeling knackered afterward, mm I wonder, will soon be giving it a rest when I have finished these. I find isoamyl/pentyl, more or less the same thing really gives me very bad congestion and a tickly cough for about a week after, obviously I wouldn't go near isopropyl, I value my sight too much which only leaves isobutyl. Ever since the proper 70's and 80's and 90's PWD, liquid gold isobutyl and the likes, which have in my opinion always been the best. Isobutyl nitrite IS and always has been the strongest popper in my opinion. I shall be taking a long rest when these have gone


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

Poppers oxidize the iron molecule in hemoglobin converting normal hemoglobin to methemoglobin. Oxygen cannot be carried by a met hemoglobins. This causes shortness of breath, especially if you’re a smoker. The half-life of methemoglobin is 55 minutes which means half the met hemoglobins are converted back to normal hemoglobin.


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

Burnt make under my nose. Any homemade remedies? thanks


ReplyQuote
Admin
(@admin)
Admin - Moderator Admin
Joined: 7 months ago
Posts: 139
 

Your poppers have too much acid in them. If any of your skin is yellow, it's a definite sign of NITRIC ACID contaminated by nitrogen dioxide - a poisonous gas.


ReplyQuote